# SDR DALA2024102810437

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,213 hours, 32,164 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0627768) SUSPECTED CRACKS ON R/H (CO-PILOTS) WINDOW POST BETWEEN SLIDING WINDOW AND FWD WINDSCREEN IN 2 AREAS MARKED. C/W ER/A 619132-14 ADTR REV ORIGINAL.
